# SDR USAA002227

- Difficulty date: December 4, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 53,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED 2 INCHES, LT STATION 1347 ATTACH ANGLE.  DOUBLER INSTALLED PER 53-05 FIG 23B.  (M)
